Stopping the Depo injection

Hi. I was on the Depo for 3-4 years. My last injection was Nov 2014. December 2014 I had some spotting. 2nd Jan I started to bleed everyday. We are now in Nov 2015 and I have not yet stopped bleeding. My doctors are useless and don't really help. No body is taking me seriously. I have just begged my GP to refer me to a specialist. My appointment is not until December. I've had no scan, blood tests or anything and it is really getting to me now. I cannot take much more and have no clue what I can do to stop the bleeding. is this normal? Can stopping the injection really mess your body up for a year? Anyone else had this issue? Help!

1 Reply

  • Hi Kate😊

    The problem you describe is said not to be unusual, and can be the reason many women choose to stop this type of birth control, I hope the Specialist can help you with this.

    Best wishes 😊xB

You may also like...